1 doctor weighed in:

Can overdosing on tylenol (acetaminophen) gelcaps really be fatal?

1 doctor weighed in
Dr. Ankush Bansal
Internal Medicine

In brief: Yes

Overdosing on any form of Acetaminophen (tylenol) or any other medicine that contains Acetaminophen (also abbreviated apap) such as in Percocet can be fatal.
It blocks the glutathione enzyme in the liver which can send it into acute failure. As the name implies, you can't live without the liver. The "cure" for liver failure is urgent transplantation.

In brief: Yes

Overdosing on any form of Acetaminophen (tylenol) or any other medicine that contains Acetaminophen (also abbreviated apap) such as in Percocet can be fatal.
It blocks the glutathione enzyme in the liver which can send it into acute failure. As the name implies, you can't live without the liver. The "cure" for liver failure is urgent transplantation.
Dr. Ankush Bansal
Dr. Ankush Bansal
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
23 years in practice
171K people helped
Continue
108,000 doctors available
Read more answers from doctors